Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Suffering from hyperthyroidism, high TSH levels. Prescribed thyronorm. Correct medication?

Hi doctor, my name , 24 years old, hieght 5.5 and my weight is 56kgs. i am having hyperthyroidism and the TSH level is 9.1 and my gynecologist suggested me thyronorm 12.5mcg. is that correct medication for hyperthyroidism. i have read that thyronorm should be used for hypothyroidism . is that correct medicine for my hyperthyroidism could you please help me doctor. Thanks In advance
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  197
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I am sorry that you are having hypothyroidism. Thyronorm is usually a medication that is prescribed to help with hypothyroidism. I think that it might be the right medication for you. Please check you Thyroid function tests regularly (TSH, T3 and T4) so as to make sure that you are getting better with you condition. You may need dose titration of the thyronorm to make you feel better.

I hope this helps. Consult an endocrinologist for guidance.

Take care and have a lovely day !
Answered: Sat, 16 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor